Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 103, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 22, 2016, 6:57 PM CDT for 4 counties in Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2016, 6:57 PM CDT (23:57 UTC)
- Expired
- May 22, 2016, 8:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 2.75 in
- Wind
- 70.0 mph
Counties Crosby County, TX, Dickens County, TX, Garza County, TX, Kent County, TX
The radar
The Lubbock radar (KLBB), 78 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 7:15 PM CDT | HAIL 2.5 | 15 Ne Post, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:48 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 12.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2486 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.1
The text
As transmitted.
692
WUUS54 KLUB 222357
SVRLUB
TXC107-125-169-263-230100-
/O.NEW.KLUB.SV.W.0103.160522T2357Z-160523T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CDT SUN MAY 22 2016
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GARZA COUNTY IN NORTHWESTERN TEXAS...
NORTHWESTERN KENT COUNTY IN NORTHWESTERN TEXAS...
SOUTHEASTERN CROSBY COUNTY IN NORTHWESTERN TEXAS...
SOUTHWESTERN DICKENS COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 800 PM CDT
* AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KALGARY...OR
11 MILES SOUTHWEST OF WHITE RIVER LAKE...MOVING NORTHEAST AT 30 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO
ROOFS...SIDING AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
SPUR...WHITE RIVER LAKE...KALGARY...GIRARD AND MCADOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO SHELTER INSIDE A STRONG BUILDING... AND STAY AWAY FROM
WINDOWS.
IF ON OR NEAR WHITE RIVER LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3313 10114 3341 10139 3375 10101 3336 10059
TIME...MOT...LOC 2357Z 229DEG 25KT 3333 10119
HAIL...2.75IN
WIND...70MPH
$$
RMCQUEEN3 follow-up statements
366
WWUS54 KLUB 230021
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
721 PM CDT SUN MAY 22 2016
TXC107-125-169-263-230100-
/O.CON.KLUB.SV.W.0103.000000T0000Z-160523T0100Z/
GARZA TX-KENT TX-CROSBY TX-DICKENS TX-
721 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN GARZA...NORTHWESTERN KENT...SOUTHEASTERN CROSBY AND
SOUTHWESTERN DICKENS COUNTIES...
AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE RIVER
LAKE...MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPUR...WHITE RIVER LAKE...KALGARY AND MCADOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
IF ON OR NEAR WHITE RIVER LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3330 10105 3349 10130 3375 10101 3344 10068
TIME...MOT...LOC 0020Z 229DEG 25KT 3344 10104
HAIL...1.75IN
WIND...60MPH
$$
RMCQUEEN805
WWUS54 KLUB 230033
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
733 PM CDT SUN MAY 22 2016
TXC169-263-230042-
/O.CAN.KLUB.SV.W.0103.000000T0000Z-160523T0100Z/
GARZA TX-KENT TX-
733 PM CDT SUN MAY 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARZA AND
NORTHWESTERN KENT COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3363 10088 3363 10114 3375 10101
TIME...MOT...LOC 0032Z 268DEG 28KT 3368 10106
$$
TXC107-125-230100-
/O.CON.KLUB.SV.W.0103.000000T0000Z-160523T0100Z/
CROSBY TX-DICKENS TX-
733 PM CDT SUN MAY 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN CROSBY AND WEST CENTRAL DICKENS COUNTIES...
AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCADOO...OR 10
MILES EAST OF CROSBYTON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCADOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3363 10088 3363 10114 3375 10101
TIME...MOT...LOC 0032Z 268DEG 28KT 3368 10106
HAIL...1.00IN
WIND...60MPH
$$
RMCQUEEN167
WWUS54 KLUB 230052
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
752 PM CDT SUN MAY 22 2016
TXC107-125-230102-
/O.EXP.KLUB.SV.W.0103.000000T0000Z-160523T0100Z/
CROSBY TX-DICKENS TX-
752 PM CDT SUN MAY 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CROSBY AND WEST
CENTRAL DICKENS COUNTIES WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN
TEXAS.
LAT...LON 3363 10088 3363 10114 3375 10101
TIME...MOT...LOC 0051Z 229DEG 25KT 3368 10106
$$
RMCQUEENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:19 PM CDT, 38 minutes earlier.
Area forecast discussion, May 22, 6:19 PM CDT, 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Lubbock TX 619 PM CDT SUN MAY 22 2016 .AVIATION... VFR conditions are in place at all three TAF sites but storms are moving towards the KCDS terminal. KLBB and KPVW appear to be in the clear but storms will skirt around the eastern edge of the KLBB terminal area. There could also be additional development and will have to amend the TAF as needed. KCDS will also need to be watched for amendment if the storms move into the terminal area. Storms will dissipate around midnight and another round of MVFR to IFR conditions will be possible at all three TAF sites. Ceilings will take a while to improve Monday morning back into VFR range. There could be another round of thunderstorms Monday afternoon but uncertainty remains to high to include anything at this time. Jordan && .PREV DISCUSSION... /issued 257 PM CDT SUN MAY 22 2016/ SHORT TERM... After a (very) brief hiatus from clouds this morning we are socked in once again. These clouds, however, should not hinder much in the way of convection this afternoon and evening. As of 12:30pm MLCAPE over 3000 J/kg was creeping into the FA from the south and is expected to continue to increase. The 18z AMA sounding shows MLCAPE of 2320 J/kg already in place with no cap left. MLCIN was also on the downward trend and beginning to erode. There are also a couple areas of enhanced surface convergence as shown by the radar. Once is located near the edge of the caprock while the other is located across a line from Bailey county to Terry county. These will probably be some areas to watch for convective initiation later this afternoon. The other area to watch will be the dryline that is beginning to mix in eastern NM. The trigger will likely be an upper level speed max currently moving across southern NM per WV imagery. The highest threat today will be very large hail up to softball size as high MLCAPE values are coupled with 0-6km shear of 50 knots. Damaging winds upwards of 75 mph are also possible as are a few tornadoes. The tornado threat will increase into the afternoon and peak evening as SRH values of 400 m2/s2 are progged by short term models. Heavy rain with localized flooding will also be a possibility as storms will be slow moving and PWATS will be in the 1.5 inch range. The severe threat will continue into the late evening but will steadily decrease after sunset as large scale lift will be to weak to sustain severe convection late into the night. Another round of severe thunderstorms will be possible again tomorrow afternoon as the dryline will push back westward across the FA. The dryline should only make to just slightly west of Lubbock tomorrow which will limit the bulk of the severe threat to the I27/Hwy 87 corridor and east. Very large hail with damaging winds will be possible again as the thermodynamic environment will be similar to what we are seeing today. The main difference is more surface heating will be possible tomorrow allowing for the increase in CAPE across the eastern half of the FA. Aldrich LONG TERM... Pronounced southwest flow aloft with weak embedded disturbances will be our dominant feature late Monday through Wednesday. We should remain near or just north of a strong subtropical jet and south of the polar branch with favorable upper level divergence much of this period. Lower levels will remain moist at least across the Rolling Plains, and later solutions have trended further west onto the Caprock at least late Monday and Tuesday. We have likewise adjusted for more thunder mention further west through Tuesday and added severe mention as well as expected instability continues to look quite impressive. By Wednesday we still are banking that deep flow will dry enough to clear moisture off the caprock, but at least minimal mention is still valid for parts of the Rolling Plains. On Thursday, the next sharp upper level low pressure trough will lift across the southern Rockies, and solutions have continued to trend a little deeper and further south with this system with more enhanced southerly low level flow and backed flow aloft. We have followed as well with thunder chances pulled back west to near or just onto the Caprock. Friday should be drier with flow more veered but after a very low amplitude anticyclone passing late Friday or early Saturday, the next west coast upper trough will be digging into place with backed and enhanced southwest flow once again by mid or late next weekend. This should support a decent chance of thunder once more. RMcQueen && .LUB Watches/Warnings/Advisories... None. && 14/14/14
Hazardous weather outlook, May 22, 11:32 AM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1132 AM CDT SUN MAY 22 2016 TXZ021>044-231645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1132 AM CDT SUN MAY 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE. .DAY ONE...TODAY AND TONIGHT A THREAT OF SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EVENING OVER MUCH OF THE OUTLOOK AREA. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE LOCATED ACROSS THE FAR SOUTHWEST TEXAS PANHANDLE AND WESTERN SOUTH PLAINS THIS AFTERNOON WHILE ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE IN THE ROLLING PLAINS. SOME OF THESE STORMS WILL BECOME SUPERCELLULAR AND BE CAPABLE OF PRODUCING VERY LARGE HAIL TO SOFTBALL SIZE...DAMAGING WIND GUSTS TO 75 MPH AND A FEW TORNADOES. THE GREATEST TORNADO THREAT WILL BE EARLY THIS EVENING. ADDITIONALLY...VERY HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THE INTENSE SLOW MOVING STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT OF SEVERE THUNDERSTORMS WILL CONTINUE IN THE AFTERNOON AND EVENING HOURS ON MONDAY AND TUESDAY, WITH THE THREAT AREA GENERALLY LOCATED NEAR AND TO THE EAST OF THE INTERSTATE 27/HIGHWAY 87 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON INTO THIS EVENING.
In the hours before
Local storm report, May 22, 6:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
635 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 1 SE RALLS 33.67N 101.38W
05/22/2016 M65 MPH CROSBY TX MESONET
&&
EVENT NUMBER LUB1600151
JGDLocal storm report, May 22, 6:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
640 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 2 W RALLS 33.68N 101.42W
05/22/2016 CROSBY TX FIRE DEPT
POWER LINES PUSHED OVER ON HWY 114
&&
EVENT NUMBER LUB1600152
JGDLocal storm report, May 22, 6:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
645 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL FLOYDADA 33.98N 101.34W
05/22/2016 E1.75 INCH FLOYD TX EMERGENCY MNGR
&&
EVENT NUMBER LUB1600153
JGDLocal storm report, May 22, 6:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TORNADO 1 S LAKEVIEW 34.66N 100.70W
05/22/2016 HALL TX AMATEUR RADIO
&&
EVENT NUMBER LUB1600154
JGDLocal storm report, May 22, 6:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
651 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 1 S LAKEVIEW 34.66N 100.70W
05/22/2016 HALL TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1600155
JGDLocal storm report, May 22, 6:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CDT SUN MAY 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TORNADO 6 SE LAKEVIEW 34.61N 100.62W
05/22/2016 HALL TX STORM CHASER
LARGE RAIN WRAPPED TORNADO
&&
EVENT NUMBER LUB1600156
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:16 PM CDT | Severe Thunderstorm Warning | LUB | Terry | 45 min |
| May 22, 1:31 AM CDT | Special Weather Statement | LUB | Bailey, Parmer | 14 min |
| May 22, 2:34 AM CDT | Special Weather Statement | LUB | Castro | 11 min |
| May 22, 2:46 AM CDT | Special Weather Statement | LUB | Terry | 29 min |
| May 22, 3:14 AM CDT | Special Weather Statement | LUB | Hockley | 31 min |
| May 22, 4:13 AM CDT | Special Weather Statement | LUB | Lynn | 32 min |
| May 22, 4:43 AM CDT | Special Weather Statement | LUB | Lubbock | 32 min |
| May 22, 5:13 AM CDT | Special Weather Statement | LUB | Crosby | 32 min |
| May 22, 5:42 AM CDT | Special Weather Statement | LUB | Crosby | 33 min |
| May 22, 6:12 AM CDT | Special Weather Statement | LUB | Dickens | 33 min |
| May 22, 6:44 AM CDT | Special Weather Statement | LUB | Dickens | 31 min |
| May 22, 3:54 PM CDT | Special Weather Statement | LUB | Briscoe | 21 min |
| May 22, 4:38 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 37 min |
| May 22, 4:58 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 62 min |
| May 22, 4:59 PM CDT | Areal Flood Advisory | LUB | Hall | 2 hr |
| May 22, 5:13 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 47 min |
| May 22, 5:16 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 44 min |
| May 22, 5:38 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 22 min |
| May 22, 5:41 PM CDT | Tornado Warning | LUB | Hall | 34 min |
| May 22, 5:57 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 33 min |
| May 22, 5:58 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Kent | 62 min |
| May 22, 6:00 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Lubbock | 60 min |
| May 22, 6:22 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 38 min |
| May 22, 6:23 PM CDT | Tornado Warning | LUB | Hall | 37 min |
| May 22, 6:49 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Motley | 41 min |
| May 22, 6:58 PM CDT | Tornado Warning | LUB | Childress, Hall | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.